MAUDE Adverse Event Report: SMITHS MEDICAL ASD,INC CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD,INC CADD ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number SET, ADMIN, CADD, 130", EPID, SPIKE, 0.2 FLTR, YELLOW STRIPE, FS, TOTM 12/BX
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical cadd administration set when spiked in the epidural bag would not prime.Upon attaching device to machine a" alarm error message" was received.Several attempts made to attach device and were unsuccessful, so therefore new tubing was implemented and the administration set was successfully attached.No patient adverse events reported.

Brand Name
CADD ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD,INC
6000 nathan lane
minneapolis MN 55442
MDR Report Key9474126
Report Number3012307300-2019-06721
Device Sequence Number11427911
Product Code FPA
UDI-Device Identifier10610586027307
UDI-Public10610586027307
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2024
Device Model NumberSET, ADMIN, CADD, 130", EPID, SPIKE, 0.2 FLTR, YELLOW STRIPE, FS, TOTM 12/BX
Device Catalogue Number21-7339-24
Device Lot Number3808612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1